A Note on Comparative Ambiguity Aversion and Justifiability
Pierpaolo Battigalli (),
S. Cerreia‐Vioglio,
F. Maccheroni and
Massimo Marinacci
Authors registered in the RePEc Author Service: Simone Cerreia-Vioglio
Econometrica, 2016, vol. 84, 1903-1916
Abstract:
We consider a decision maker who ranks actions according to the smooth ambiguity criterion of Klibanoff, Marinacci, and Mukerji (2005). An action is justifiable if it is a best reply to some belief over probabilistic models. We show that higher ambiguity aversion expands the set of justifiable actions. A similar result holds for risk aversion. Our results follow from a generalization of the duality lemma of Wald (1949) and Pearce (1984).
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://hdl.handle.net/
Related works:
Working Paper: A note on comparative ambiguity aversion and justi?fiability (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:emetrp:v:84:y:2016:i::p:1903-1916
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido W. Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().